논문KCI 등재
Resonance of Continued Fractions Related to 2ψ2 Basic Bilateral Hypergeometric Series
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, making use of transformation due to S. N. Singh [21], an attempt has been made to establish certain results involving basic bilateral hypergeometric series and continued fractions.
Abstract
In this paper, making use of transformation due to S. N. Singh [21], an attempt has been made to establish certain results involving basic bilateral hypergeometric series and continued fractions.
참고문헌 (24)
- R. P. Agarwal, "Resonance of Ramanujan's mathematics Vol. III" (1998), New Age Interna-tional Pvt. Ltd. Publishers
- G. E. Andrews, "Ramanujan's `Lost'Note Book III, The Rogers-Ramanujan's continued fraction", Adv. Math, 41(2), pp.186~208 (1981)
- C. Adiga, "On some Rogers-Ramanujan type continued fraction identities", Mathematica Balkamica, 12(1), pp.37~45 (1998)
- C. Adiga, "Rogers-Ramanujan Identities, continued fractions and their generalizations, Selected Topics in Special Functions", pp.208~226 (2001), Allied publisher limited
- N. A. Bhagirathi, "On certain investigations in q-series and continued fractions", Math. Student, 56(1), pp.158~170 (1988)
- N. A. Bhagirathi, "On basic bilateral hypergeometric series and continued fractions", Math. Student, 56(1), pp.135~141 (1988)
- B. C. Berndt, "Ramanujan's Notebook part III" (1991), Springer-Verlag
- S. Bhargava, "On certain continued fractions related to 3ϕ2 basic hypergeometric functions", J. Math. Phys. Sci, 21, pp.613~629 (1987)
- S. Bhargava, "On some continued fraction of Srinivas Ramanujan", Proc. Amer. Math. Soc, 92, pp.13~18 (1984)
- R. Y. Denis, "On basic hypergeometric function and continued fractions", Math. Stu-dent, 52(1), pp.129~136 (1984)
- R. Y. Denis, "On certain q-series and continued fractions", Math. Student, 44, pp.70~76 (1983)
- R. Y. Denis, "On certain continued fraction of Ramanujan", Jour. Math. Phy. Sci, 24(3), pp.193~205 (1990)
- R. Y. Denis, "On generalization of Euler's continued fraction", Indian J. Pure Appl. Math, 21(1), pp.79~81 (1990)
- M. D. Hirschhorn, "A continued fraction of Ramanujan", J. Australian Math. Soc, 29, pp.80~86 (1980)
- Kline, Morris, "Mathematical thought from ancient to modern time", pp.28~32 (1972), Oxford Univ. Press
- Maheshwar Pathak, "A note on continued fractions and 3 3 series", Italian J. Pure Appl. Math, 27, pp.194~200 (2010)
- S. Ramanujan, "Note book of Ramanujan Vol. I & II" (1957), T. I. F. R. Bombay
- The lost note book and other unpublished papers, "S. Ramanujan", Narosa, ~ (1988)
- S. N. Singh, "On q-hypergeometric function and continued fractions", Math. Student, 56(1), pp.81~84 (1988)
- S. N. Singh, "Basic hypergeometric series and continued fractions", Math. Student, 56(1), pp.91~96 (1988)
- S. N. Singh, "Certain transformation formulae for basic and bibasic hypergeometric series", Proc. Nat. Acad. Sci. India, 65(A)통권 : 3, pp.319~329 (1995)
- Pankaj Srivastava, "Certain continued fractions for quotients of two 3 3 series", Proc. Nat. Acad. Sci. India, 78(A)통권 : 4, pp.327~330 (2008)
- Bhaskar Srivastava, "A continued fraction and some identities associated with Ramanu-jan", Riv. Math. Univ. Parma, 17, pp.199~206 (1991)
- L. C. Zhang, "Ramanujan's continued fraction for product of gamma functions", J. Math. Anal. Appli, 174, pp.22~25 (1993)
관련 논문AI추천
On Certain Continued Fractions Related To 3ψ3 Basic Bilateral Hypergeometric FunctionsAbdulrawf A. A. Kahtan, G. Sharath, K. R. Vasuki장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제3호On certain transformations of basic hypergeometric functionsR. Y. Denis, S. N. Singh, S. P. Singh장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2007 · 제10권 제2호On certain continued fraction expansions for ratios of basic hypergeometric seriesK. R. Rajanna, K. R. Vasuki장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2007 · 제10권 제2호A new summation formula for basic bilateral hypergeometric series by 2φ2-exponential operator techniqueADITYA AGNIHOTRI, S. Ahmad Ali장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제3호A Q-analogue of hypergeometric series by Q-exponential functionsLAXMI MAJHI장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제4호Certain new WP-Bailey pairs and basic hypergeometric series identitiesS. Ahmad Ali, Sayyad Nadeem Hasan Rizvi대한수학회 · 대한수학회논문집2017 · 제32권 제4호
이 간행물의 다른 논문 (9건)
Duality in an Optimal Harvesting Problem by a Nonlinear Age-Spatial Structured Population Dynamic System김용국, 이미진, 정일효pp. 353-364Related Fixed Point Theorem for Six Mappings on Three Fuzzy Metric SpacesSushil Sharma, Prashant Tilwankarpp. 365-374Baer and Quasi-Baer Modules over Some Classes of RingsHamid Rahnaoui, Abdelfattah Hailypp. 375-384On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means Defined by a Sequence of Modulus FunctionsÇiğdem Asma Bektaş, Gülcan Aticipp. 385-393Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator정임순, 서영진pp. 395-410
